# SDR 96ZZZX2340

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N171AL
- Make and model: Bell 206L-4
- Aircraft serial: 52064
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Bearing
- Part number: 406040532101
- Condition: Grooved
- Location: Freewheel
- Part time: 2,954 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 3,000-HOUR OVERHAUL, BEARING ROLLER FOUND TO HAVE DEEP GROOVE ON ONE ROLLER, SCRAPPED BEARING.
